# SDR 9504332294

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294US
- Make and model: Boeing 727251
- Aircraft serial: 21505
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: UK
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR RETRACTION/EXTENSION, RIGHT GEAR DOOR INDICATION REMAINS EXTINGUISHED.  RECYCLED LANDING GEAR WITH SAME RESULTS.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE BEHIND THE RIGHT DOOR SWITCH CANNON PLUG.  OPERATIONAL CHECK NORMAL.
